MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VSI - NBP/SPO2

PHILIPS NORTH AMERICA LLC SURESIGNS VSI - NBP/SPO2
Model Number 863276
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporting institution phone #: (b)(6).A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported inconsistencies in spo2 readings, sometimes the readings are high and sometimes they are low.It is unknown if the device was in clinical use at the time of the event, no adverse event or patient harm was reported.
 
Additional Manufacturer Narrative
Section b event date was corrected.Section g date received by mfg (rfb) was corrected.
 
Additional Manufacturer Narrative
The customer contacted the customer care solutions center (ccsc) for assistance.Philips remote support (rs) provided customer a service repair quotation for the replacement of the spo2 board and nbp pump assembly.A service repair quotation has been provided to the customer.However, the customer has not accepted the quotation for repair.A search in salesforce found no further related calls.The device remains at the customer's facility.H3 other text : see h10.

Brand Name
SURESIGNS VSI - NBP/SPO2
Common Device Name
SURESIGNS VSI - NBP/SPO2
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13940112
Report Number1218950-2022-00271
Device Sequence Number6702278
Product Code DXN
UDI-Device Identifier00884838028371
UDI-Public00884838028371
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863276
Device Catalogue Number863276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer01/06/2022
05/31/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date04/12/2022
06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown